Brusing

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Brusing

Postby dawny » Sat Mar 06, 2004 6:30 pm

Hi, I've been on rebif since Jan. and my questions is does anyone else bruise bad after the shot (we use the auto injector) I had one in my stomach with out the auto injector and it bruise really bad. I'm thinking maybe I'm lacking a vitamin or something. Just want to know if this is happening to others. Dawn
User avatar
dawny
Family Member
 
Posts: 28
Joined: Wed Jan 28, 2004 4:00 pm
Location: Michigan

Advertisement

BRUISING WITH INJECTIONS...

Postby 2gentle » Sat Mar 06, 2004 9:13 pm

HI DAWN :D

BRUISING IS A PRETTY COMMON THING, UNFORTUNATELY :cry:
DO YOU INJECT MANUALLY, I FORGET :( ,LOL... AT ANY RATE, EVEN IF YOU USE THE AUTOJECT, IT CAN HAPPEN...

I DO MANUAL INJECTIONS, AND OCCASIONALLY BRUISE OR BLEED :cry:
I GUESS IT'S CALLED TAKING THE BAD WITH THE GOOD,LOL....
DIANE
User avatar
2gentle
Family Member
 
Posts: 66
Joined: Thu Feb 12, 2004 4:00 pm
Location: Fort Smith Arkansas

yup...

Postby VirtuallyFine » Sun Mar 07, 2004 12:24 am

I bruise every time. I have large red welts that are hot to the touch for at least 24 hrs as well. Occasionally I will bleed...and more often than not a bit of the rebif seeps back out (very very tiny amount). I am very fair and I have always had sensitive skin - I burn easily and have to wear gloves when doing dished etc. I attributed the skin reactions to this sensitivity, and of course to the fact that I am puncturing my skin and squirting in chemical....

I have found if I ice immediately before and after it lessons the bruising and red hot spots...but I cannot wear short sleeves or bikinis anymore...I am too embarrassed about the bruises and I am afraid people will think I am being beaten or something...
< March 20, 2004 = I want my life back *sigh*
> March 20, 2004 = ...day one on alertec = getting my life back? *grin*
User avatar
VirtuallyFine
Family Member
 
Posts: 61
Joined: Sat Feb 28, 2004 4:00 pm
Location: Canada

BRUISING

Postby ALL » Sun Mar 07, 2004 8:12 am

HI THERE! :D

SOUNDS LIKE YOU MAY WANT TO DISCUSS THIS WITH YOUR NEURO, OR DR...I KNOW THAT FOR MANY, BRUISES AND "LUMPS AND BUMPS" :lol: ARE JUST PART OF THE ROUTINE, BUT IF YOU ARE HAVING INJECTION REACTIONS THAT ARE REALLY BAD, THEN BY ALL MEANS, LET YOUR DR KNOW...HE/SHE MAY WANT YOU TO SWITCH TO ANOTHER MED.

YOU MAY WANT TO TRY "FAKE BAKE" THIS YEAR-IT WILL HELP THE DISCOLORATION A LOT...IN FACT THERE ARE SEVERAL PRODUCTS OUT FOR HIDING BIRTHMARKS, AND SUCH, THAT WORK QUITE WELL :D .

YOU'RE *STILL* "MIGHTYSPECIAL" (MY NAME FOR MS,LOL), AND I HOPE YOU NEVER FORGET IT. LET ME KNOW HOW YOU DO, OK?

I'M NOT SURE ANYONE REALLY GETS "USED" TO ADJUSTING TO MS-IT'S SUCH AN UNPREDICTABLE THING, HOWEVER, I'VE FOUND THAT CONCENTRATING ON WHAT I LIKE THE MOST(GARDENING, AND FISHING,LOL)TAKES MY MIND OFF WHAT I LIKE THE LEAST! :lol:

TAKE CARE,
DIANE
ALL
 

Postby fightingms » Mon Mar 08, 2004 7:17 am

Hi Dawn...I am on Avonex, so can't really help you out with Rebif side effects.

I do know occasionally when hubby pulls out the Avonex needle we nick a vein........then there is much bleeding and bruising.......

I was always told when you bruise it is nothing more than blood under the skin....and to try to always pull the needle straight out....so as not to nick a vein on the way out.

However that is for IM injection........I don't have any experience with SubQ injections.......Take Care and I hope it is getting better......have you called the people that do support with your injection.......They are usually helpful.............Kim
User avatar
fightingms
Family Member
 
Posts: 80
Joined: Fri Jan 09, 2004 4:00 pm
Location: Western PA

Postby dawny » Mon Mar 08, 2004 10:31 am

Diane, Thank you for the information.
VirtuallyFine, I also have the red welts my husband has tried to keep the injecter away form my skin and it is better. I tried to ice and it really bruise bad so I stop doing that.
Diane, Thank you I agree it is hard to adjust to ms.
Kim, I was on Avonex before I started Rebif and I bruise every so often know it seams like I bruise alot ever with out the auto injector.

Thank you to you all. Hope everyone is doing good! :)
Dawn
User avatar
dawny
Family Member
 
Posts: 28
Joined: Wed Jan 28, 2004 4:00 pm
Location: Michigan


Return to General Discussion

Who is online

Users browsing this forum: THX1138